# SDR AALA202012049019

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,903 hours, 7,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  PS CHECK EMERGENCY LIGHT TEST FAILED AND FLAGGED EMERGENCY POWER SUPPLY UNIT BATTERY AT 11WL.  UNIT TEST SHOWED BATTERY FAULT, BATTERIES TESTED AROUND 5 VOLTS WITH MULTIMETER.  REMOVED AND REPLACED THE 11WL EMERGENCY POWER SUPPLY UNIT BATTERY.
